Alert archive / Ohio / River Flood Warnings in 2013
River Flood Warning 87, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 24, 2013, 1:19 PM EST for Marion County, Ohio. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2013, 1:19 PM EST (18:19 UTC)
- Expired
- Dec 24, 2013, 7:41 PM EST
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
County Marion County, OH
The river
Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 12.76 ft at Dec 23, 2013, 1:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 12 ft
- Moderate stage
- 13 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
610 WGUS41 KCLE 241819 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 119 PM EST TUE DEC 24 2013 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-250219- /O.NEW.KCLE.FL.W.0087.131224T1819Z-131225T0304Z/ /LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2104Z.NO/ 119 PM EST TUE DEC 24 2013 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE SCIOTO RIVER NEAR LARUE * FROM THIS AFTERNOON UNTIL THIS EVENING * AT 1:00 PM TUESDAY THE STAGE WAS...11.2 FEET * FLOOD STAGE IS 11.0 FEET * THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
2 follow-up statements
691 WGUS81 KCLE 241826 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 126 PM EST TUE DEC 24 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE SANDUSKY RIVER AT TIFFIN MAUMEE RIVER NEAR GRAND RAPIDS MAUMEE RIVER AT WATERVILLE KILLBUCK CREEK NEAR KILLBUCK SCIOTO RIVER NEAR LARUE SCIOTO RIVER NEAR PROSPECT PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-250226- /O.EXT.KCLE.FL.W.0075.000000T0000Z-131225T2230Z/ /WDVO1.3.ER.131222T0351Z.131223T1900Z.131225T1630Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 12:30 PM TUESDAY THE STAGE WAS 12.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 12.0 FEET...LOWER PORTIONS OF SOUTH CHERRY STREET NEAR TRAIL MARKER PARK INUNDATED. WATER APPROACHES PROPERTY SOUTH OF PEMBERVILLE ROAD. * AT 11.0 FEET...THE RIVER FLOODS TRAIL MARKER PARK UP TO ERIE STREET. $$ OHC147-250226- /O.EXT.KCLE.FL.W.0076.000000T0000Z-131225T1900Z/ /TFFO1.2.ER.131222T1128Z.131224T0915Z.131225T1300Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE SANDUSKY RIVER AT TIFFIN. * AT 12:45 PM TUESDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 10.5 FEET...FLOODING OCCURS ALONG THE SANDUSKY RIVER NEAR ROUTE 53 NORTH OF US 224. FLOODWATERS WILL ALSO CAUSE TOWNSHIP ROAD 131 TO BECOME IMPASSABLE. IN TOWN WATER STREET...FRONT STREET...AND DAVIS STREET ARE INUNDATED. $$ OHC095-173-250226- /O.EXT.KCLE.FL.W.0081.000000T0000Z-131225T1900Z/ /GRRO1.1.ER.131224T0158Z.131224T1325Z.131225T0700Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER NEAR GRAND RAPIDS. * AT 12:23 PM TUESDAY THE STAGE WAS 15.4 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 15.0 FEET...LOWLAND FLOODING NEAR THE TOWN OF GRAND RAPIDS AND SECONDARY ROADS. $$ OHC095-173-250226- /O.EXT.KCLE.FL.W.0082.000000T0000Z-131226T1342Z/ /WTVO1.1.ER.131222T1950Z.131224T1530Z.131226T0742Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE MAUMEE RIVER AT WATERVILLE. * AT 1:00 PM TUESDAY THE STAGE WAS 11.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR THE RIVER. $$ OHC101-250226- /O.CON.KCLE.FL.W.0087.000000T0000Z-131225T0304Z/ /LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2104Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 1:00 PM TUESDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC101-250226- /O.CON.KCLE.FL.W.0073.000000T0000Z-000000T0000Z/ /PRGO1.2.ER.000000T0000Z.131225T0000Z.000000T0000Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR PROSPECT. * AT 1:00 PM TUESDAY THE STAGE WAS 14.0 FEET. * FLOOD STAGE IS 9.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 14.1 FEET BY THIS EVENING THEN BEGIN FALLING. * AT 13.5 FEET...FLOODING OCCURS ALONG SEVERAL STREETS NORTH OF MARKET STREET INCLUDING NORTH ELM STREET, NORTHEAST STREET, SELLERS STREET, AND MULBERRY STREET. EXTENSIVE CROP FLOODING. HIGHWAY 203 IS COVERED WITH FLOOD WATERS FOR 2 MILES. $$ OHC075-169-250226- /O.EXT.KCLE.FL.W.0074.000000T0000Z-000000T0000Z/ /KILO1.1.ER.131222T0448Z.131223T0830Z.000000T0000Z.NO/ 126 PM EST TUE DEC 24 2013 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 1:00 PM TUESDAY THE STAGE WAS 16.3 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL FALL TO A STAGE OF 15.7 FEET BY WEDNESDAY MORNING. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. $$
260 WGUS81 KCLE 250041 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 741 PM EST TUE DEC 24 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC101-250111- /O.CAN.KCLE.FL.W.0087.000000T0000Z-131225T0304Z/ /LARO1.1.ER.000000T0000Z.131224T1800Z.131224T2200Z.NO/ 741 PM EST TUE DEC 24 2013 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 7:00 PM TUESDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE AT 7:00 PM TUESDAY. * FORECAST...THE RIVER WILL FALL TO 9.0 FEET BY THURSDAY MORNING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 24, 1:00 PM EST, 19 minutes earlier.
Area forecast discussion, Dec 24, 1:00 PM EST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 PM EST TUE DEC 24 2013
.SYNOPSIS...
A TROUGH WILL MOVE SOUTH OFF OF LAKE ERIE TODAY. HIGH
PRESSURE WILL BUILD UP THE OHIO VALLEY TUESDAY NIGHT...THEN TO NEW
ENGLAND ON WEDNESDAY. A COLD FRONT WILL MOVE EAST ACROSS THE AREA
THURSDAY...FOLLOWED BY HIGH PRESSURE MOVING UP FROM THE SOUTH
THURSDAY NIGHT. ANOTHER COLD FRONT WILL CROSS THE AREA SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE UPPER TROUGH CONTINUES TO PROGRESS EAST AND LOW LEVELS WINDS
HAVE BACKED TO THE NORTHWEST. THE COOLEST AIR AT 850 MB IS OVER
THE REGION NOW. LAKE EFFECT SNOW BANDS ARE ALIGNING IN THE NW FLOW
AND BECOMING WEAKER AND MORE MULT-BANDED. VISIBLE SATELLITE
IMAGERY SHOWS THE BACK EDGE OF LAKE INDUCE/ENHANCE CLOUDS HAS ALREADY
PROGRESSED EAST TO THE LAKE ERIE ISLANDS. SO EXPECT A DIMINISHING
TREND IN COVERAGE AND INTENSITY OF THE SNOW BANDS THROUGH THE AFTERNOON.
EXPECT AFTERNOON ACCUMULATIONS TO RANGE FROM NEAR AN INCH IN
CUYAHOGA COUNTY TO PERHAPS 3 INCHES IN PERSISTENT BANDS OVER NW PA.
CURRENT TEMPERATURE FORECAST LOOK REASONABLE AS READING STRUGGLE
TO RISE.
PREVIOUS DISCUSSION... LAKE EFFECT SNOW HAS INCREASED ACROSS
NORTHEAST OHIO THIS MORNING WITH A MODERATELY STRONG BAND JUST
NORTH OF CLE WITH OTHER BANDS EXTENDING FARTHER EAST TOWARD ERI.
MORNING SOUNDINGS SHOWED THE TEMPERATURE INVERSION NEAR 10000 FT
THIS MORNING OVER THE LAKE WHICH ALLOWS FOR A DECENT MIXED LAYER
AND ALLOWS LES CLOUD TOP TEMPERATURES TO DROP TO -25C. EXPECT THE
LES ACTIVITY TO CONTINUE TO BE FAIRLY ROBUST UNTIL NOON AT WHICH
TIME THE UPPER TROUGH WILL HAVE SHIFTED EAST OF THE AREA AND THE
INVERSION WILL BEGIN TO LOWER AND DECREASE THE DEPTH OF THE LAKE
EFFECT CLOUDS AND CORRESPONDING SNOWFALL RATES.
WILL INCREASE SNOWFALL FORECAST TO 1-3 INCHES OVER CUYAHOGA...LAKE
AND GEAUGA COUNTIES WITH SOME INCREASE IN SURROUNDING COUNTIES TO
ACCOUNT FOR THE CURRENT LAKE EFFECT SNOW BANDS AND THEIR EXPECTED
PERSISTENCE FOR THE NEXT FEW HOURS.
LOW LEVEL COLD ADVECTION THIS MORNING HAS PRODUCED FALLING
TEMPERATURES IN MOST PLACES. TEMPERATURES WILL HOLD SOMEWHAT
STEADY IN THE EAST HALF INTO THE AFTERNOON AND RECOVER IN THE WEST
TO THE UPPER TEENS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL EXPAND OVER THE AREA TONIGHT WITH LAKE EFFECT
SNOW DECREASING DURING THE EVENING. CURRENT ENDING TIME ON THE
HEADLINE LOOKS PRETTY GOOD AS ANY SNOW AFTER THAT TIME SHOULD BECOME
REALLY LIGHT AS MOISTURE DIMINISHES. MOST OF THE AREA (EXCLUDING
NE OH/NW PA SHOULD SEE SKIES CLEAR FOR SEVERAL HOURS BEFORE MID
LEVEL CLOUDS INCREASE FROM THE WEST AFTER MIDNIGHT. TEMPERATURES
WILL DIP TO 9-14 DEGREES BEFORE CLOUDS INCREASE AND TEMPERATURES
HOLD STEADY OR EVEN RISE A COUPLE DEGREES(WESTERN AREAS) LATE
TONIGHT.
A SHORTWAVE WILL LIFT NORTHEAST ACROSS THE AREA ON CHRISTMAS DAY
WITH WEAK ISENTROPIC ASCENT IN THE LOW LEVELS. THERE WILL BE AN
OPPORTUNITY FOR SOME LIGHT SNOW SHOWERS WITH CONDENSATION PRESSURE
DEFICITS SHOWING BEST CHANCES ACROSS NORTHERN PORTIONS OF THE AREA.
MOST AREAS WILL NOT SEE ANY ACCUMULATION...MAYBE UP TO A DUSTING IN
A FEW SPOTS.
COLD FRONT ASSOCIATED WITH LOW PRESSURE MOVING ACROSS THE UPPER
LAKES WILL MOVE ACROSS THE AREA FROM WEDNESDAY NIGHT INTO THURSDAY.
THERE WILL BE ANOTHER CHANCE OF LIGHT SNOW...WITH BEST CHANCES ONCE
AGAIN IN THE NORTHERN COUNTIES. SOME AREAS IN THE SNOWBELT MAY SEE
UP TO AN INCH OR SO OF ACCUMULATION.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
A WEAKENING COLD FRONT IS PROGGED TO CROSS THE LOWER GREAT LAKES ON
FRIDAY WITH LITTLE OR NO MOISTURE TO WORK WITH. AS QUICK AS THE
FRONT BRUSHES THE AREA THE FLOW WILL BACK TO THE SOUTHWEST AND HIGH
PRESSURE WILL BUILD IN ACROSS THE OHIO VALLEY. THE SOUTHWEST FLOW
AND MODERATING TEMPERATURES WILL CONTINUE INTO THE WEEKEND AHEAD OF
A STRONGER COLD FRONT DROPPING OUT OF CANADA. THE MODELS ARE A
LITTLE CLOSER ON THE STRENGTH AND TIMING OF THE FRONT...SOMETIME
LATER SUNDAY. PROBABLY NOT MUCH PRECIPITATION WITH THE SUNDAY FRONT
BUT TEMPERATURES WILL DROP BACK BELOW NORMAL EARLY NEXT WEEK....FROM
HIGHS IN THE 30S OVER THE WEEKEND...PERHAPS NEAR 40?...TO THE 20S BY
MONDAY.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
THE FIRST BATCH OF SYNOPTIC SNOW IS MOVING EAST BUT THE TROUGH
OVER LAKE ERIE WILL DROP SOUTHEAST ACROSS NE OH/NW PA AND EXPECT
ADDITIONAL LAKE ENHANCED SNOW SHOWERS TO CONTINUE THROUGH LATE
MORNING OR EARLY AFTERNOON WITH MVFR CEILINGS AND OCCASIONAL IFR
VISIBILITIES IN THE HEAVIER SNOW SHOWERS. THE SNOW SHOWERS COULD
LAST INTO THE EVENING AT KERI IF LAKE HURON SNOW BANDS CAN GET
INTO NW PA. THE AIR MASS WILL REALLY DRY OUT TODAY AS ARCTIC AIR
OVERSPREADS THE AREA. EXPECT CEILINGS TO IMPROVE TO VFR FROM WEST
TO EAST WITH CLEARING TONIGHT AS THE RIDGE AXIS PASSES TO THE
EAST. MID AND HIGH CLOUDS WILL SPREAD IN LATER TONIGHT.
.OUTLOOK...NON VFR POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN SNOW
SHOWERS.
&&
.MARINE...
RELATIVELY FAST FLOW ALOFT WITH FREQUENT WEATHER SYSTEMS WILL KEEP
THE WINDS UP ON LAKE ERIE MUCH OF THE WEEK...ESPECIALLY THE EAST
HALF OF THE LAKE. A TROUGH WILL SWING ACROSS THE LAKE TODAY WITH
SOUTHWEST WINDS VEERING MORE NORTHWESTERLY. THIS WILL BRING THE
HIGHER WINDS/WAVES ONTO THE SOUTH SHORE. THE GRADIENT WEAKENS
QUICKLY THIS EVENING AS HIGH PRESSURE BUILDS IN FROM THE WEST.
A CLIPPER LOW PRESSURE WILL CROSS THE NORTHERN LAKES ON CHRISTMAS
AND THE FLOW WILL COME AROUND FROM THE SOUTH AND SOUTHWEST AGAIN.
THE HIGHER WINDS AND WAVES WILL START ON THE NORTH SHORE BUT
GRADUALLY SPREAD ACROSS THE ENTIRE LAKE BY CHRISTMAS NIGHT. THE FLOW
MAY VEER MORE WESTERLY FOR A WHILE THURSDAY/THURSDAY NIGHT AS A
TROUGH OF LOW PRESSURE SWINGS ACROSS THE LAKE BUT THE GRADIENT GOES
QUICKLY BACK TO THE SOUTHWEST ON FRIDAY AND SHOULD PERSIST INTO THE
WEEKEND UNTIL A STRONGER COLD FRONT DROPS ACROSS THE LAKE ON
SUNDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR
OHZ014-089.
PA...LAKE EFFECT SNOW ADVISORY UNTIL 10 PM EST THIS EVENING FOR
PAZ003.
LAKE EFFECT SNOW WARNING UNTIL 10 PM EST THIS EVENING FOR
PAZ001-002.
MARINE...SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LEZ146>149.
&&
SYNOPSIS...KEC
NEAR TERM...LAPLANTE
SHORT TERM...KEC
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, Dec 24, 9:47 AM EST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 947 AM EST TUE DEC 24 2013 OHZ014-089-PAZ003-251500- ASHTABULA INLAND-ASHTABULA LAKESHORE-CRAWFORD PA- 947 AM EST TUE DEC 24 2013 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. LOCALIZED RIVER FLOODING WILL CONTINUE TO SLOWLY RECEDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-002-251500- NORTHERN ERIE-SOUTHERN ERIE- 947 AM EST TUE DEC 24 2013 ...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>013-251500- CUYAHOGA-LAKE-GEAUGA- 947 AM EST TUE DEC 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. LAKE EFFECT SNOW ACCUMULATION TODAY WILL GENERALLY RANGE FROM 1 TO 3 INCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>023-027>033-036>038-047-251500- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 947 AM EST TUE DEC 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. LOCALIZED FLOODING OF RIVERS...CREEKS AND LOW LYING AREAS WILL CONTINUE TO SLOWLY RECEDE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-251500- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 947 AM EST TUE DEC 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 24, 9:22 AM EST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
922 AM EST TUE DEC 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 AM SNOW FRANKLIN CTR 41.92N 80.24W
12/24/2013 M2.7 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301668
LWLocal storm report, Dec 24, 9:27 AM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
927 AM EST TUE DEC 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM SNOW NORTHEAST 6SW 42.13N 79.89W
12/24/2013 M4.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301669
LWLocal storm report, Dec 24, 9:32 AM EST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 AM EST TUE DEC 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM SNOW ERIE AIRPORT 42.08N 80.18W
12/24/2013 M2.0 INCH ERIE PA ASOS
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301670
LWLocal storm report, Dec 24, 10:19 AM EST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1019 AM EST TUE DEC 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM SNOW CORRY 41.90N 79.65W
12/24/2013 M2.0 INCH ERIE PA SNOW SPOTTER
12 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301671
LWLocal storm report, Dec 24, 10:21 AM EST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1021 AM EST TUE DEC 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 6 SW ERIE 42.06N 80.15W
12/24/2013 M3.1 INCH ERIE PA COCORAHS
24 HOUR SNOWFALL.
0800 AM SNOW 1 WNW NORTH EAST 42.22N 79.86W
12/24/2013 M2.4 INCH ERIE PA COCORAHS
24 HOUR SNOWFALL.
&&
EVENT NUMBER CLE1301672
EVENT NUMBER CLE1301673
LWSpecial weather statement, Dec 24, 10:50 AM EST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1050 AM EST TUE DEC 24 2013 OHZ010-011-013-241715- LORAIN-CUYAHOGA-GEAUGA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...CHARDON 1050 AM EST TUE DEC 24 2013 A BAND OF LAKE EFFECT SNOW FROM NORTHEAST LORAIN COUNTY THROUGH CLEVELAND AND INTO GEAUGA COUNTY WILL SLOWLY WEAKEN THROUGH EARLY AFTERNOON. IN THE MEANTIME SOME LOCATIONS THAT ARE IN THE HEAVIER SNOW MAY ACCUMULATE UP TO 3 INCHES OF SNOW BY EARLY AFTERNOON. THE VISIBILITY WILL BE BELOW A MILE IN THE HEAVIER SNOW. UNTREATED ROADS WILL BE SNOW COVERED AND SLIPPERY AND MOTORISTS WILL HAVE TO USE CAUTION. KIELTYKA
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 11:16 AM EST | Areal Flood Warning | CLE | Marion | 24 hr |
Nearby
River Flood Warnings in Ohio, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.